# SDR USAA950790

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCHES BY 18 INCHES TOTAL AREA OF SURFACE CORROSION FLOOR BEAM STATION 986.5 AT RBL 5 TO LBL 45.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  CUT OUT UPPER FLANGE OF ENTIRE LENGTH OF FLOOR BEAM AND INSTALLED NEW T-CAP.  NOT MORE THAN ONE POUND ADDED WT FOR REPAIR.  REPAIRED PER EA 39521. (M)
